# SDR CALA9900621

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Landing Gear
- Part time: 57,701 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER DEPARTURE A LOUD THUMP WAS HEARD WHEN NOSE GEAR RETRACTED.  A LIGHT TEST WAS DONE AND THE NOSE GEAR GREEN LIGHT DID NOT COME ON.  PRESS TO TEST AND NEW BULBS HAD NO EFFECT.  FLIGHT MANUAL PROCEDURE WAS ACCOMPLISHED.  THE LIGHT TEST WAS CHECKED AGAIN AND NEITHER THE NOSE GEAR GREEN OR RT MAIN GEAR GREEN LIGHTS WOULD TEST.  WHEN GEAR WAS EXTENDED FOR LANDING AT IAH 3 GREEN GEAR LIGHTS WERE INDICATED.  WHEN FLAPS WERE PUT TO 30 DEGREES THE GEAR WARNING HORN SOUNDED AND STAYED ON.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  THE LANDING GEAR ACCESSORY UNIT WAS REPLACED.  A LANDING GEAR AND FLIGHT CONTROL POSITION AND WARNING CHECK WAS PERFORMED AND SYSTEM CHECKS WERE GOOD.
